Early rapid rise in intraocular pressure after intravitreal triamcinolone acetonide injection.

@article{Singh2004EarlyRR,
  title={Early rapid rise in intraocular pressure after intravitreal triamcinolone acetonide injection.},
  author={Inder P Singh and Sameer I. Ahmad and David Yeh and Pratap Challa and Leon W. Herndon and R. Rand Allingham and Paul P. Lee},
  journal={American journal of ophthalmology},
  year={2004},
  volume={138 2},
  pages={286-7}
}
PURPOSE To report the occurrences of early rapid increases in intraocular (IOP) after intravitreal glucocorticoid injection. DESIGN Observational case series. METHODS We retrospectively reviewed the records of three patients seen and treated at Duke Eye Center. RESULTS In all three cases, a significant rise in IOP occurred within 1 week of intravitreal triamcinolone injection for refractory macular edema. In one patient, a white material was found in the angle on gonioscopy. All three… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 31 extracted citations

Intraocular pressure elevation after intravitreal triamcinolone acetonide injection.

Korean journal of ophthalmology : KJO • 2005
View 4 Excerpts
Highly Influenced

Vehicle of triamcinolone acetonide is associated with retinal toxicity and transient increase of lens density

Graefe's Archive for Clinical and Experimental Ophthalmology • 2005
View 4 Excerpts
Highly Influenced

Retina and glaucoma: surgical complications

International journal of retina and vitreous • 2018
View 1 Excerpt

Similar Papers

Loading similar papers…